# SDR UPS05845797

- Difficulty date: October 22, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5612298341
- Condition: Corroded
- Location: Fs 93 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COCKPIT SUBFLOOR STA -93 RBL 30 STATIC TUBE CONNECTING POINT PLATE HAS 4 SHEARED HEAD FASTENERS AND POSSIBLE CORROSION UNDER THE PLATE.  REPAIRED IAW SAA SK 813-823093 AND UPS EO DC8-5310-23264-A.
